The continuum as the global cluster set of a convergent sequence of analytic functions
Doklady Akademii Nauk, Tome 153 (1963) no. 5, pp. 999-1000
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_5_a2,
author = {B. P. Kufarev and S. V. Soboleva},
title = {The continuum as the global cluster set of a convergent sequence of analytic functions},
journal = {Doklady Akademii Nauk},
pages = {999--1000},
year = {1963},
volume = {153},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a2/}
}
TY - JOUR AU - B. P. Kufarev AU - S. V. Soboleva TI - The continuum as the global cluster set of a convergent sequence of analytic functions JO - Doklady Akademii Nauk PY - 1963 SP - 999 EP - 1000 VL - 153 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a2/ LA - ru ID - DAN_1963_153_5_a2 ER -
B. P. Kufarev; S. V. Soboleva. The continuum as the global cluster set of a convergent sequence of analytic functions. Doklady Akademii Nauk, Tome 153 (1963) no. 5, pp. 999-1000. http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a2/